Lower limbs erosions induced by sunitinib.

@article{Kluger2011LowerLE,
  title={Lower limbs erosions induced by sunitinib.},
  author={Nicolas Kluger and Ang{\'e}lique Chapelle and William Jacot and Bernard Guillot},
  journal={Acta dermato-venereologica},
  year={2011},
  volume={91 3},
  pages={
          360-1
        }
}
Sunitinib, a multi-targeted kinase inhibitor (MKI) affecting tumour cell angiogenesis and proliferation, has been approved for the treatment of gastrointestinal tumours and advanced renal cell cancer. However, approximately 80% of patients experience cutaneous side effects (1,2). Leg erosions/ulcers have very occasionally been reported in patients treated with MKIs (3-6). We report a severe new case involving hand-and-foot skin reactions and subungual splinter haemorrhages that prompted us to… CONTINUE READING

References

Publications referenced by this paper.
Showing 1-8 of 8 references

[Leg ulcerations and sunitinib].

Annales de dermatologie et de venereologie • 2010
View 5 Excerpts
Highly Influenced

Sorafenib: atypical cutaneous side effects

European journal of dermatology : EJD • 2007
View 4 Excerpts
Highly Influenced

Regulation of matrix contraction in chronic venous disease.

European journal of vascular and endovascular surgery : the official journal of the European Society for Vascular Surgery • 2009
View 1 Excerpt